Normal view MARC view ISBD view

Annals of Statistics : Vol. 8 (1-3), 1980 [Bound Journal]

by Miller, R.G. (Ed).
Type: materialTypeLabelBookPublisher: Baltimore Institute of Mathematical Statistics 1980ISBN: .Subject(s): Mathematical -Statistics | Mathamatics
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Location Call number Status Date due Barcode
Bound Journals Bound Journals Accessioned MIL (Browse shelf) Available 16059

There are no comments for this item.

Log in to your account to post a comment.

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.